Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Generalization of Chi-square Distribution

PP: 119-126
Author(s)
Gauhar Rahman, Shahid Mubeen, Abdur Rehman,
Abstract
In this paper, we define a generalized chi-square distribution by using a new parameter k > 0. we give some properties of the said distribution including the moment generating function and characteristic function in terms of k. Also, we establish a relationship in central moments involving the parameter k > 0. If k = 1, we have all the results of classical c2 distribution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved